# SDR VNAA2015031500020

- Difficulty date: March 15, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 27,445 hours, 27,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 9 BACK TO LAVATORY, INOPERATIVE.  MAINTENANCE INSPECTED, RESECURED ELECTRICAL CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
